General Letters in Mathematics

Volume 8 - Issue 2 (2) | PP: 41 - 50 Language : English
DOI : https://doi.org/10.31559/glm2020.8.2.2
439
30

ω-N-α-open sets and ω-N-α-continuity in bitopological spaces

Carlos Granados
Received Date Revised Date Accepted Date Publication Date
30/4/2020 6/5/2020 30/5/2020 12/7/2020
Abstract
The main idea of this article is to introduce and characterize the notions of (i, j)-!-N- -open sets in bitopological spaces. It also introduces and studies the concept of (i, j)-!-N- -continuous functions. Moreover, (i, j)-!-N- -connected and (i, j)-!- N- -set-connected functions are defined in bitopological spaces and some of their properties are shown. c 2019 All rights reserved.


How To Cite This Article
Granados , C. (2020). ω-N-α-open sets and ω-N-α-continuity in bitopological spaces . General Letters in Mathematics, 8 (2), 41-50, 10.31559/glm2020.8.2.2

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.